# SDR JJBA20221031022

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 42,663 hours, 27,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137216506
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING EMERGENCY EXIT SIGN BETWEEN SEATS 18A AND 18C IS INOPERATIVE ON FWD SIDE. REMOVED CEILING LIGHT LENS COVER AT SEATS 18A. REMOVED AND REPLACED LIGHT ASSEMBLY. OPS CHECK SAT. REINSTALLED LIGHT LENS COVER. OPS CHECK SAT.
